MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Halo (2227); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.Date of event: unknown, not provided.If implanted; give date: unknown/not provided.(b)(4).Attempt have been made to obtain the missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The account reported of an upcoming intraocular lens (iol) exchange of a model zxr00 12.5 diopter due to patient having difficulty with halos and glares.Reportedly, the lens was explanted on (b)(6) 2019 as it had been scheduled, and a replacement lens, model zct400 12.5 diopter was used.It was indicated that the explanted lens has been returned for evaluation.No additional information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation, returned to manufacturer on: 10/10/2019.Device evaluation: the complaint product was returned for evaluation in a plastic bag.Visual inspection at microscope magnification was performed and lubricant material residue and loose particles can be observed on the lens surface.The lens was cut into pieces which could be related to the explant process.Due to the condition in which the sample was returned, the reported issues could not be verified, and a product quality deficiency could not be determined.Manufacturing record review: the manufacturing process record was evaluated and no discrepancy and/or deviation were found during the mrr (manufacturing record review).The product was manufactured and released according to specifications.A search in complaint system revealed no additional investigation request for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9137735
Report Number2648035-2019-01061
Device Sequence Number2547488
Product Code POE
UDI-Device Identifier05050474591691
UDI-Public(01)05050474591691(17)230810
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2023
Device Model NumberZXR00
Device Catalogue NumberZXR00U0125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer10/14/2019
10/25/2020
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date10/25/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005